# SDR 2004FA0000907

- Difficulty date: November 9, 2004
- Submitted: November 9, 2004
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 630 hours, 280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1159SCB310012
- Part serial: 02289H8045
- Condition: Out Of Limits
- Location: Cockpit
- Part time: 630 hours, 280 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT OF POSSIBLE PROBLEM WITH COPILOT SIDE WINDOW HEAT. TROUBLESHOOTING REVEALED BUSS TO BUSS RESISTANCE TOO HIGH, CAUSE FOR WINDOW REPLACEMENT.  WINDOW VERY DIFFICULT TO REMOVE, EXTRAORDINARY MEASURES TAKEN, AS INCORRECT SEALANT WAS APPLIED DURING MANUFACTURE.  SEALANT WAS NOT TYPE 1425 OR EQUIVALENT AS CALLED OUT IN MAINTENANCE MANUAL.
